# SDR SWAA2025042423230

- Difficulty date: April 9, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN BULLNOSE EMERGENCY LIGHTS INOP <[01].  R&R EMERGENCY LIGHTS BATTERY PACKS. OPS CHECK GOOD IAW AMM 33-51-06.; [02] C/W INSPECTION OF C/A #1.
